List of citations in Numdam for : Markov maps associated with fuchsian groups

Publications Mathématiques de l'IHÉS, Volume 50 (1979), pp. 153-170.



Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 44 (2011) no. 4, pp. 683-721.

Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 5, pp. 663-682.

Bulletin de la Société Mathématique de France, Volume 134 (2006) no. 1, pp. 119-163.

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 38 (2005) no. 1, pp. 116-153.

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 33 (2000) no. 1, pp. 81-120.

Bulletin de la Société Mathématique de France, Volume 125 (1997) no. 1, pp. 115-142.

Études spectrales d'opérateurs de transfert et applications, Astérisque, no. 238 (1996), pp. 111-177.


Annales de l'Institut Fourier, Volume 37 (1987) no. 4, pp. 59-76.

Publications Mathématiques de l'IHÉS, Volume 50 (1979), pp. 171-202.